# SDR LR7A2015031800555

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, WHILE PERFORMING SB 382-57-85, R2 APPENDIX D NDI AND SB 382-57-86 R1,  FOUND THE RT CENTER WING FRONT SPAR, WEB AT CWS58R, WL256-WL275, FS517 BEAM ATTACHMENT AREA HAD 6 CRACKS EVIDENT.  REPAIRED IAW LAC MEA 382-57-15-005.  NR 2291.
